The$Tb$-theorem on non-homogeneous spaces

F. Nazarov Department of Mathematics, Michigan State University S. Treil Department of Mathematics, Brown University A. Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.331926

Acta Mathematica, 190, (2), 151-239, 2000.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ]
@inproceedings{f.2000the$tb$-theorem,
  title={The$Tb$-theorem on non-homogeneous spaces},
  author={F. Nazarov, S. Treil, and A. Volberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341887061635},
  booktitle={Acta Mathematica},
  volume={190},
  number={2},
  pages={151-239},
  year={2000},
}
F. Nazarov, S. Treil, and A. Volberg. The$Tb$-theorem on non-homogeneous spaces. 2000. Vol. 190. In Acta Mathematica. pp.151-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341887061635.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved